# SDR 2009FA0000780

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: General aviation
- Aircraft: N420BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029007
- Aircraft time: 2,585 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740255NA740254N
- Condition: Frayed
- Location: Rudder
- Part time: 666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES FOUND FRAYED, LEFT AND RIGHT SIDE.  CHRONIC PROBLEM.  SHOULD LAST 1000 HOURS ACCORDING TO MFG., L/R CABLES FAILED AT 665.9
